CASIA OpenIR  > 09年以前成果
A tabu search approach to optimal structuring element extraction for MST-based shapes description
Jiang, TZ
1999
发表期刊INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
卷号71期号:4页码:437-445
文章类型Article
摘要In this paper, we propose a novel method for extracting optimal structure element for MST-based shape description. Specifically, we use tabu search to solve optimal structure element extraction problem for MST-based shape description. In the best of our knowledge, there is very little work on how to explore tabu search in computer vision. Our tabu search (TS) has a number of advantages: (1) TS avoids entrapment in local minima and continues the search to give a near-optimal final solution; (2) TS is very general and conceptually much simpler than either SA or GA; (3) TS is very easy to implement and the entire procedure occupies only a few lines of code; (4) TS is a flexible framework of a variety of strategies originating from artificial intelligence and is therefore open to further improvement.
关键词Shape Description Mathematical Morphology Shape Mathing Optimal Structure Element Tabu Search Model-based Vision
WOS标题词Science & Technology ; Physical Sciences
关键词[WOS]MATHEMATICAL MORPHOLOGY
收录类别SCI
语种英语
WOS研究方向Mathematics
WOS类目Mathematics, Applied
WOS记录号WOS:000080888800002
引用统计
被引频次:4[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9781
专题09年以前成果
作者单位1.Univ New S Wales, IEEE Sch Math, Sydney, NSW 2052, Australia
2.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100080, Peoples R China
推荐引用方式
GB/T 7714
Jiang, TZ. A tabu search approach to optimal structuring element extraction for MST-based shapes description[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,1999,71(4):437-445.
APA Jiang, TZ.(1999).A tabu search approach to optimal structuring element extraction for MST-based shapes description.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,71(4),437-445.
MLA Jiang, TZ."A tabu search approach to optimal structuring element extraction for MST-based shapes description".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 71.4(1999):437-445.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Jiang, TZ]的文章
百度学术
百度学术中相似的文章
[Jiang, TZ]的文章
必应学术
必应学术中相似的文章
[Jiang, TZ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。